# SDR GTIA2024041738068

- Difficulty date: April 15, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N649NK
- Make and model: Airbus A320-232
- Aircraft serial: 7679
- Aircraft time: 23,391 hours, 10,485 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON ARRIVAL PASSING THROUGH 12000 TURN ACK 1 OFF FUME DISSUPUTED -PERFORMED AIR QUALITY EVENT INSPECTION IAM TSM 05-50-00-810-831-A . FOUND ORDOR COMING FROM PACK 1. REF LP  3328050 ITEM 2  FOR MEL PACK 1
